# SDR AALA201705109009

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 3,115 hours, 1,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR L4 EMERGENCY CYLINDER ACCUMULATOR, PRESSURE LOW. SERVICED L4 DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
